# SDR 0500385521

- Difficulty date: February 9, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 59,174 hours, 25,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON THE UPPER SURFACE OF AFT DECK PLATE BS 1708 TO 1720 LBL 60 TO RBL 60.  REPAIRED PER EA 55-202110.
